# SDR DL73G030394

- Difficulty date: April 25, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N223DZ
- Make and model: Boeing 737-35B
- Aircraft serial: 23972
- Aircraft time: 39,153 hours, 19,092 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 178 BULKHEAD WEB WAS FOUND WITH 3 TYPICAL CRACKS, 1 AT LBL 5.7 & WL 200, 1 AT RBL 5.7 & WL 200, AND 1 AT RBL 5.7 & WL 211.  THE CRACKS ARE TYPICAL OF AD 2000-05-29  AND BAC S/B 737-53A1173.  THE CRACKS WERE REPAIRED WITH ALUMINUM REPAIR DOUBLERS PER THE BAC 737 SRM AND PER ER/A 384881-14AD.
